# SDR USAAD96038

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 2424 · AC Regulator
- Part: Gen Control Unit
- Part number: 976J2544
- Condition: Failed
- Location: Left
- Part time: 22,085 hours
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT LEFT GENERATOR FAILED WITH A GOOD CROSSTIE.  RESET THE LT GENERATOR.  GOOD VOLTS AND FREQUENCY.  LT GENERATOR FAILED AGAIN WITH A CROSSTIE LOCKOUT.  APU STARTED TO BACKUP LT SIDE.  APU FAILED.  RT GENERATOR ONLY OPERATION.  DIVERTED TO PHL.  REPLACED LT GENERATOR GCU.  RAN ENGINE AND APPLIED LOAD TO LT GENERATOR.  STARTED APU, OPS CHECKS GOOD. (X)
